# SDR HEED073498

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 5,688 hours
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Check Valve
- Condition: Stuck
- Location: Oil Pump
- Component: Oil Pump
- Component part number: 0292105230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVE STICKING. REPLACED UNIT.
